Sylvain Guérard

Learn More
BACKGROUND Pathological T-wave inversion (PTWI) is rarely observed on the ECG of healthy athletes, whereas it is common in patients with certain cardiac diseases. All ECG interpretation guidelines for use within athletes state that PTWI (except in leads aVR, III and V1 and in V1-V4 when preceded by domed ST segment in asymptomatic Afro-Caribbean athletes(More)
Anaphylactic shock can sometimes take the appearance of heart failure, in relation to an acute coronary syndrome, even with normal coronary arteries, that we illustrate by two observations. We firstly report the case of an anaphylactic shock caused by succinylcholine, after anesthesia induction for inguinal hernia surgery in a 50-year-old man with(More)
The potential cardiotoxicity of anabolic steroids is not well known. The authors report the case of a young man who was a top class body builder and who developed severe ischaemic cardiomyopathy presenting with an inferior wall myocardial infarction. The clinical history revealed prolonged and intensive usage of two types of anabolic steroids to be the only(More)
OBJECTIVE The purpose of this study was to determine the incidence and significance of troponin i (tni) elevation in acute pericarditis. PATIENTS AND METHODS We retrospectively included 69 patients with acute idiopathic pericarditis. We analyzed ECG recordings, echocardiography findings and tni level. Thirty-four patients (49%) had detectable tni (> 0.5(More)
The authors report 3 cases of resuscitated sudden death in which the investigations clearly showed coronary spasm. This was demonstrated by systematic coronary angiography with an ergometric test. Two patients underwent electrophysiological investigations which were normal. The three patients were prescribed long-term calcium antagonist therapy and one of(More)
INTRODUCTION Septicaemia on endocardial pacemaker leads is very rare but the presentation is insidious and the prognosis very bad if all the implanted materiel is not completely removed. OBSERVATION A 55 year-old woman presented three episodes of Staphylococcus epidermidis septicaemia in three years, after incomplete removal of the pacing system.(More)
Retroclival hematoma associated with anticoagulation. We report a case of retroclival hematoma associated with anticoagulant therapy in a 78-year-old-woman, who presented with an isolated left external ophthalmoplegia. The role of the anticoagulant therapy is discussed. There was a spontaneous neurological resolution.
Secreting paraganglioma is a rare cause of secondary HT and corresponds to an extra-adrenal phaeochromocytoma. This case reports the consecutive coexistence, with a free interval of 10 years, of dysplastic renovascular HT and abdominal paranganglioma in the organ of Zuckerkandl. This is a rare association which requires investigation of a common genetic(More)